It’s not uncommon at all for the first few days taking DIM to be marked by headaches, or even some slight fatigue. For those that do have this experience, it can be a little bit like the start of a detox.*
If you do experience headache(s) during your first days taking DIM, there are two things to know:
- They will go away. The headaches are not a constant result of DIM usage, but rather, the result of hormonal shift and correction that is taking place in your body.* Once the most dramatic corrections have been made, and levels are no longer in flux, detox-like symptoms also disappear.
- A rough first few days should actually be encouraging. Because headaches and fatigue are the result of significant hormone shifting, they should actually be an encouragement that DIM is the right supplement for you.* Hormone correction that is significant enough to cause a few days of discomfort, is also hormone correction that is significant enough to make a huge difference in your ongoing hormonal health. In fact, many of the people that have the most significant gains from DIM will experience headaches or fatigue in the first few days.*
It is also good to know that the color and odor of your urine will probably change when you supplement with DIM. Most people find that their urine is noticeably darker (usually some variation of burnt orange). The smell also typically becomes more pungent than before. Variations in color will occur based on water consumption.
*FDA Disclaimer: These statements have not been evaluated by the Food and Drug Administration. These products are not meant to diagnose, treat, or cure any disease or medical condition. Please consult your doctor before starting any exercise or nutritional supplement program or before using these or any product during pregnancy or if you have a serious medical condition.